Fixed Point Theorems on Quasi-Partial Metric Spaces
No Thumbnail Available
Date
2013
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Pergamon-elsevier Science Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, the concept of a quasi-partial metric space is introduced, and some general fixed point theorems in quasi-partial metric spaces are proved. (C) 2012 Elsevier Ltd. All rights reserved.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254; ERHAN, INCI M./0000-0001-6042-3695
Keywords
Partial metric space, Quasi-partial metric space, Fixed point theorem
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Source
Volume
57
Issue
9-10
Start Page
2442
End Page
2448